CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Energy identity and necklessness for a sequence of Sacks Uhlenbeck maps to a sphere 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2019, 卷号: 36, 期号: 1, 页码: 103-118
Authors:  Li, Jiayu;  Zhu, Xiangrong
Favorite  |  View/Download:97/0  |  Submit date:2019/03/05
Energy identity  Sacks-Uhlenbeck map  Harmonic sphere  
Blowup behavior of harmonic maps with finite index 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 56, 期号: 5, 页码: 16
Authors:  Li, Yuxiang;  Liu, Lei;  Wang, Youde
Favorite  |  View/Download:55/0  |  Submit date:2018/07/30
BUBBLING LOCATION FOR SEQUENCES OF APPROXIMATE f-HARMONIC MAPS FROM SURFACES 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2010, 卷号: 21, 期号: 4, 页码: 475-495
Authors:  Li, Yuxiang;  Wang, Youde
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
f-Harmonic map  blow-up  bubble  alpha-harmonic map